MAUDE Adverse Event Report: ARTHREX, INC. SIZE 15 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SIZE 15 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR
Model Number SIZE 15 LEG, GLENOID TARGETER
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/10/2025, it was reported by a sales representative via (b)(4).That an ar-5400-15 vip¿ glenoid targeter, size 15 leg was bent during a case.This was discovered during a procedure, with no reported patient harm.Additional information was received on 1/13/2025: this was discovered during a reverse shoulder procedure on 12/30/2024.An extra guide was used to complete the case.There was no case delay.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, which may include improper bone preparation, misaligned insertion, and/or the use of excessive force.The complaint allegation was not confirmed.No evidence of the failure was received.

Brand Name
SIZE 15 LEG, GLENOID TARGETER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21315276
Report Number1220246-2025-00225
Device Sequence Number12815514
Product Code KWS
UDI-Device Identifier00888867315426
UDI-Public00888867315426
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIZE 15 LEG, GLENOID TARGETER
Device Catalogue NumberAR-5400-15
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown